On Sticky Matroids

Bachem, Achim and Kern, Walter (1988) On Sticky Matroids.
Published in: Discrete mathematics Vol. 69 (1). pp. 11-18.

Abstract

The ''sticky conjecture'' states that a geometric lattice is modular if and only if any two of its extensions can be ''glued together''. It is known to be true as far as rank 3 geometries are concerned. In this paper we show that it is sufficient to consider a very restricted class of rank 4 geometries in order to settle the question. As a corollary we get a characterization of uniform sticky matroids, which has been found by Poljak and Turzik [Amalgamation over uniform matroids, Czech. Math. Journal 34, 109 (1984)].


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr85-018
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 15:09
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/18